MathSciNet Relay Station
MathSciNet bibliographic data
MR1917365 65M12
Eymard, Robert; Gallouët, Thierry; Herbin, Raphaèle; Michel, Anthony Convergence of a finite volume scheme for nonlinear degenerate parabolic equations. Numer. Math. 92 (2002), no. 1, 41–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement